How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr L Simmon Your Own Question
Dr L Simmon
Dr L Simmon, Dog Veterinarian
Category: Dog
Satisfied Customers: 4928
Experience:  Veterinarian MVB MRCVS
103237793
Type Your Dog Question Here...
Dr L Simmon is online now

He has foam vomit from yesterday and diarrhoea, I take him

Customer Question

He has foam vomit from yesterday and diarrhoea, I take him this morning to the vet, she send medication and put a shot of anti sickness, but now he has a lot of red spot around the body
JA: I'll do all I can to help. What type of animal are we talking about?
Customer: what can I do?
JA: I'm so sorry the animal isn't feeling well, but those details will be very helpful for the Expert. Could she have eaten anything unusual?
Customer: Yorkshire terrier
JA: What's the animal's name and age?
Customer: Teddy and his 9 monty Months
JA: Is there anything else the Vet should know about Teddy?
Customer: not
Submitted: 19 days ago.
Category: Dog
Customer: replied 19 days ago.
I did the payment
Customer: replied 19 days ago.
Hello I am waiting for any answer?
Expert:  Dr L Simmon replied 19 days ago.
Hello, you are through to Dr Linda, a UK based vet.
I'm sorry to hear Teddy is unwell.Could you please send a photo of these red spots?
Is he itchy or uncomfortable ?
Customer: replied 19 days ago.
Not itchy and not uncomfortable, but now are more clear no to red
Expert:  Dr L Simmon replied 19 days ago.
the spots have gone from red to skin coloured?Would a photo be possible? I am keen to know if this may be hives, which could indicate an allergic reaction.
Customer: replied 19 days ago.
No call
Customer: replied 19 days ago.
the spots color change to light red no to dark
Customer: replied 19 days ago.
I think was a reaction to the medication because he is not eating at all since yesterday, just drink water
Expert:  Dr L Simmon replied 19 days ago.
I am happy to continue talking via typing. Were you able to see my questions above?
Expert:  Dr L Simmon replied 19 days ago.
Thank you.If this was a reaction, it is important to let the vet know. Piriton can be given at a rate of 4mg every 12 hours.We must ensure breathing is not affected.If he continues to not eat and drink there is a risk of dehydration so do ensure his gums stay pink and wet.
Customer: replied 19 days ago.
I think was a reaction to the medication because he is not eating at all since yesterday, just drink water.
Customer: replied 19 days ago.
File attached (L2MPS5V)
Expert:  Dr L Simmon replied 19 days ago.
Thank you for those clear photos.A reaction is a possibility.Other considerations would include a dermatitis (possibly a reaction to e.g. grass or pollen) or an insect sting or bite.If not eat eating or drinking, I would bring him back in today for a re check. The injection he had usually reduced nausea and stomach pain and makes a dog start eating. When this doesn't happen, we need to ensure there isn't more going on.
Expert:  Dr L Simmon replied 19 days ago.
I would want to rule out e.g. a gut obstruction caused by a foreign body , a toxin ingestion or pancreatitis.The vet may run some tests such as a blood test and abdominal scan .
Expert:  Dr L Simmon replied 19 days ago.

I'm just checking in to ensure this is all OK?

Customer: replied 19 days ago.
everything is fine, thanks so much for your help
Expert:  Dr L Simmon replied 19 days ago.
Ok great. Not at all and stay safe!